# SDR ASAA2017041020419

- Difficulty date: April 10, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 6,276 hours, 2,124 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 199712
- Condition: Failed
- Location: Hf Comm
- Part time: 6,411 hours, 2,172 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 NOTHING BUT STATIC. UNABLE TO HEAR OR TRANSMIT. HF1 NEGATIVE SELCAL. HF2 WORKS, TRANSMITS, RECEIVES, AND SELCAL WORKS. GROUNDED - YES. USING MICROPHONE AND HEADSET FROM HF1 RT KEY INTERLOCK LIGHT IS ON WHEN MIC IS KEYED. REPLACED HF 1 COUPLER. BAD FROM STOCK. REPLACED WITH NEW COUPLER. INSTALLATION TEST PASSES, REF AMM 23-11-61/401.
